Definable valuations induced by multiplicative subgroups and NIP fields

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DUPONT, Katharina, Assaf HASSON, Salma KUHLMANN, 2019. Definable valuations induced by multiplicative subgroups and NIP fields. In: Archive for Mathematical Logic. 58(7-8), pp. 819-839. ISSN 0933-5846. eISSN 1432-0665. Available under: doi: 10.1007/s00153-019-00661-2

@article{Dupont2019Defin-40757.2, title={Definable valuations induced by multiplicative subgroups and NIP fields}, year={2019}, doi={10.1007/s00153-019-00661-2}, number={7-8}, volume={58}, issn={0933-5846}, journal={Archive for Mathematical Logic}, pages={819--839}, author={Dupont, Katharina and Hasson, Assaf and Kuhlmann, Salma} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40757.2"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40757.2"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-10-07T09:03:34Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We study the algebraic implications of the non-independence property and variants thereof (dp-minimality) on infinite fields, motivated by the conjecture that all such fields which are neither real closed nor separably closed admit a (definable) henselian valuation. Our results mainly focus on Hahn fields and build up on Will Johnson’s “The canonical topology on dp-minimal fields” (J Math Log 18(2):1850007, 2018).</dcterms:abstract> <dc:creator>Kuhlmann, Salma</dc:creator> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:contributor>Dupont, Katharina</dc:contributor> <dc:language>eng</dc:language> <dcterms:issued>2019</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Hasson, Assaf</dc:contributor> <dc:creator>Dupont, Katharina</dc:creator> <dc:creator>Hasson, Assaf</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-10-07T09:03:34Z</dc:date> <dcterms:title>Definable valuations induced by multiplicative subgroups and NIP fields</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account